2D process-based morphodynamic model for flooding by noncohesive dyke breach

Guan, M., Wright, N.G. ORCID: 0000-0002-1289-2830 and Sleigh, P.A., 2014. 2D process-based morphodynamic model for flooding by noncohesive dyke breach. Journal of Hydraulic Engineering, 140 (7): 04014022. ISSN 0733-9429

Full text not available from this repository.
Item Type: Journal article
Publication Title: Journal of Hydraulic Engineering
Creators: Guan, M., Wright, N.G. and Sleigh, P.A.
Publisher: American Society of Civil Engineers (ASCE)
Date: July 2014
Volume: 140
Number: 7
ISSN: 0733-9429
Identifiers:
NumberType
10.1061/(asce)hy.1943-7900.0000861DOI
Divisions: Professional Services > The Directorate
Depositing User: Jill Tomkinson
Date Added: 31 Oct 2018 15:58
Last Modified: 31 Oct 2018 15:58
URI: http://irep.ntu.ac.uk/id/eprint/34828

Actions (login required)

Edit View Edit View

Views

Views per month over past year

Downloads

Downloads per month over past year